# SDR O2GA2015090450101

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 9,771 hours, 6,899 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9912537499125373
- Part serial: 0573B0190B
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WHEN FLAPS WERE SELECTED UP THE STAB MISCOMPARE & HYD PRESS ANNUNCIATOR LIGHTS REMAINED ILLUMINATED.  CREW COMPLETED THE STAB MISCOMPARE LIGHT ON ABNORMAL CHECKLIST & DIVERTED BACK.  DURING THE RETURN & COMPLETING THE CHECKLIST THE HYD PRESS & GEAR UNLOCK ANNUNCIATOR LIGHTS CAME ON.  AFTER PLACING GEAR HANDLE IN THE DOWN POSITION HYD PRESS LIGHT WENT OUT & ALL THREE GREEN LG ANNUNCIATOR LIGHTS ILLUMINATED.  ACFT LANDING WAS UNEVENTFUL.  TROUBLE SHOT THE DISCREPANCY & FOUND THE LT & RT MLG ACTUATORS DEFECTIVE FROM PREVIOUS REPLACEMENT.  BOTH ACTUATORS WERE REPLACED.  GEAR SWINGS & STABILIZER OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
